• question-icon

    How can impulsive behavior and lack of concentration be managed after discontinuing Vyvanse and resuming Sertraline and Quetiapine?

default
Posted on Wed, 20 Nov 2019 in Mental Health
Question: My teenager was taking 30 mg of vyvance now taking sertraline 50mg and quetiapine 50mg.
Her behavior she is very hyper and cannot control her hyperness, concentrate or focus in school.
What is the safest way to get her back on vyvance ?

doctor
Answered by Dr. Seikhoo Bishnoi 52 minutes later
Brief Answer:
Dose of Sertraline can be reduced gradually.

Detailed Answer:

Hello,

Vyvanse is an amphetamine drug. The drug helps in maintaining focus and also helps to control impulsive behaviour. But the drug is a stimulant and is known to reduce sleep and causes insomnia. This is the probable reason they reduced the dose of Vyvanse and started with Sertraline and Quetiapine.

Now best way to put her back on Vyvanse is to explain her doctor about her persisting symptoms. For sleep Quetiapine can be continued and Vyvanse can be restarted. Quetiapine will take care of sleep. Dose of Sertraline can be reduced gradually over 2 weeks.

This should help you.

Thanks
Above answer was peer-reviewed by : Dr. Prasad
doctor
Answered by
Dr.
Dr. Seikhoo Bishnoi

Psychiatrist

Practicing since :2007

Answered : 5181 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

158 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Seikhoo Bishnoi
  • Q - Sight problem. Taking pregabalin for fibromyalgia. Should I stop...

  • Q - Found mucus and pus cell in stool test. Suggested to go for colonoscopy...

  • Q - Suffering from erectile dysfunction. Taking paroxetine and sustimax....

  • Q - On medication for clinical depression. What diet should I take to reduce...

  • Q - Alcoholic, suffering from OCD, depression, suffered seizure. Prescribed...

  • Q - Trying to quit tobacco. What should I do for this?

  • Q - Taking clozazepam. Safe and easy method to stop taking this medicine?

  • Q - Taking fluoxidine, lectopam. Feeling weak, anxiety, nervous and chest...

  • Q - Aderall induced psychosis. How long will the effects last?

  • Q - Started getting panic attack after taking mucinex dm. Cause for concern?

backtotop2